# SDR NACA20110025

- Difficulty date: February 25, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT STA 727B STR 18R UNDER AFT WING/BODY FAIRING.  ZONE 1 PER B SB 737-53-1065 FIG 3 P 44.  REPAIRED SKIN AT STA 727B STR 18R UNDER AFT WING/BODY FAIRING IAW B737-200 SRM 53-30-3 FIG 48 DET X.
